Hi, I'm looking for some advice please. A couple of months ago I started taking a co-enzyme B Complex containing methylfolate and MB12 and now I have problems with swollen/bruised lower legs just above my ankles and also a very bloated stomach. I'm worried that these could be heart-related symptoms?? I feel much better since starting the protocol (I take vitamins and minerals as well etc) but these symptoms are alarming me and I have sores on the inside of my lower legs where this swelling is. I'm not sure if it's water retention or blood pooling but I wake up in the morning and all is well - no swelling - but as the day goes on it reappears. What made me start the protocol was actually my gums. I've had ME for decades but a bout of stress in January caused me to have permanently sore gums and they got so bad that even brushing gently with a soft toothbrush was painful. The final straw was when they started to aggressively recede overnight and the emergency dentist could find nothing obviously causing it. I started to take Vitamin C and B Complex and slowly but surely, after around five weeks, my gums got a lot better. The recession didn't improve of course but they were 95% less sore. My post-exertional malaise and mood also improved. Sadly though I can't figure out what to do about the swelling and so I stopped taking the B Complex two days ago. I'm very concerned that it's now open season with my gums again and I remain perturbed by my swollen legs and accompanying sores. They have improved markedly since I stopped taking the B Compex (Thorne Basic B) but I'm still bloated and worried about my legs. Has anyone ever experienced this, or does anyone have any advice? Thanks!